Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 290, NWS Tulsa, OK

May 10, 20085 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2008, 1:46 PM CDT for 5 counties in Oklahoma. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2008, 1:46 PM CDT (18:46 UTC)
Expired
May 10, 2008, 2:45 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 70 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 2:28 PM CDTHAIL 1Vian, OK
May 10, 2:29 PM CDTHAIL 1.51 S Vian, OK
May 10, 2:35 PM CDTHAIL 0.88Marble City, OKPENNY TO NICKEL SIZE HAIL
May 10, 2:40 PM CDTHAIL 0.753 N Sallisaw, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 11:29 AM CDTTornado WatchSPC9 hr
May 10, 1:38 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 101846
SVRTSA
OKC001-021-061-101-135-101945-
/O.NEW.KTSA.SV.W.0290.080510T1846Z-080510T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT SAT MAY 10 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 245 PM CDT

* AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  WINDS TO 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF
  WARNER...MOVING EAST AT 55 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PORUM...
  WARNER...WEBBERS FALLS...GORE...VIAN...SALLISAW...MARBLE CITY...
  BRUSHY...BUNCH AND SHORT.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3585 9451 3553 9445 3531 9533 3534 9534
      3538 9533 3541 9534 3542 9533 3543 9534
      3555 9535
TIME...MOT...LOC 1846Z 250DEG 57KT 3543 9537

$$
3 follow-up statements
000 
WWUS54 KTSA 101907
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT SAT MAY 10 2008

OKC001-021-061-101-135-101945-
/O.CON.KTSA.SV.W.0290.000000T0000Z-080510T1945Z/
MUSKOGEE OK-ADAIR OK-CHEROKEE OK-SEQUOYAH OK-HASKELL OK-
207 PM CDT SAT MAY 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHERN HASKELL...NORTHWESTERN SEQUOYAH...SOUTHEASTERN
CHEROKEE...SOUTHERN ADAIR AND SOUTHEASTERN MUSKOGEE COUNTIES...

AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WARNER...MOVING
NORTHEAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WARNER...WEBBERS
FALLS...GORE...VIAN...BOX...MC KEY...SALLISAW...MARBLE CITY...
BRUSHY...BUNCH AND SHORT.

QUARTER SIZE HAIL WAS REPORTED WITH THIS STORM SOUTHEAST OF 
CHECOTAH. 

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3585 9451 3553 9445 3531 9533 3534 9534
      3538 9533 3541 9534 3542 9533 3543 9534
      3555 9535
TIME...MOT...LOC 1907Z 245DEG 51KT 3543 9530

$$
000 
WWUS54 KTSA 101919
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT SAT MAY 10 2008

OKC001-021-061-101-135-101945-
/O.CON.KTSA.SV.W.0290.000000T0000Z-080510T1945Z/
MUSKOGEE OK-ADAIR OK-CHEROKEE OK-SEQUOYAH OK-HASKELL OK-
219 PM CDT SAT MAY 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHERN HASKELL...SEQUOYAH...SOUTHEASTERN CHEROKEE...SOUTHERN
ADAIR AND SOUTHEASTERN MUSKOGEE COUNTIES...

AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WEBBERS
FALLS...MOVING EAST AT 60 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VIAN...BOX...MC
KEY...SALLISAW...MARBLE CITY...BRUSHY...BUNCH AND SHORT.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3582 9451 3581 9450 3559 9446 3557 9447
      3553 9445 3534 9520 3554 9526 3585 9451
TIME...MOT...LOC 1919Z 249DEG 52KT 3548 9509

$$
000 
WWUS54 KTSA 101926
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT SAT MAY 10 2008

OKC021-101-101937-
/O.CAN.KTSA.SV.W.0290.000000T0000Z-080510T1945Z/
MUSKOGEE OK-CHEROKEE OK-
227 PM CDT SAT MAY 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE AND
SOUTHEASTERN MUSKOGEE COUNTIES IS CANCELLED...

LAT...LON 3585 9451 3559 9446 3557 9447 3553 9445
      3539 9505 3555 9510 3566 9489 3565 9481
      3570 9480
TIME...MOT...LOC 1927Z 249DEG 52KT 3551 9495

$$

OKC001-061-135-101945-
/O.CON.KTSA.SV.W.0290.000000T0000Z-080510T1945Z/
ADAIR OK-SEQUOYAH OK-HASKELL OK-
227 PM CDT SAT MAY 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHERN HASKELL...SEQUOYAH AND SOUTHERN ADAIR COUNTIES...

AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR VIAN...MOVING
EAST AT 60 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MC KEY...
SALLISAW...MARBLE CITY...BRUSHY...BUNCH AND SHORT.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3585 9451 3559 9446 3557 9447 3553 9445
      3539 9505 3555 9510 3566 9489 3565 9481
      3570 9480
TIME...MOT...LOC 1927Z 249DEG 52KT 3551 9495

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:43 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 10, 11:43 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1143 AM CDT SAT MAY 10 2008

.UPDATE...
ELEVATED CONVECTION HAS BEEN LESS NUMEROUS THAN EXPECTED WITH THE
ACTIVITY REALLY BLOSSOMING DURING THE PAST HOUR OR SO JUST
NORTHEAST OF OUR AREA. ONLY ISOLATED CONVECTION IS OCCURRING IN
OUR FORECAST AREA AT THIS TIME. SOME CLEARING IS TAKING PLACE JUST
TO THE WEST OF THE AREA AND EXPECT TO SEE QUITE A BIT OF SUNSHINE
EARLY THIS AFTERNOON. THIS WILL AID IN THE RAPID DESTABILIZATION
THAT WILL BE TAKING PLACE OVER THE NEXT SEVERAL HOURS.

MAIN SURFACE LOW WILL ORGANIZE TO OUR NORTH THIS AFTERNOON AND
UNDERGO RAPID DEEPENING THIS EVENING. WARM FRONT WILL CONTINUE TO
LIFT NORTH ACROSS THE AREA THIS AFTERNOON BEFORE DRYLINE RACES
EAST ACROSS THE AREA LATER THIS AFTERNOON AND EVENING.

ISOLATED TO SCATTERED ELEVATED STORMS WILL POSE A HAIL THREAT
EARLY THIS AFTERNOON BUT THE MORE WIDESPREAD AND SIGNIFICANT
SEVERE WEATHER THREAT WILL HOLD OFF UNTIL MID TO LATE AFTERNOON.
SURFACE BASED STORMS ARE EXPECTED TO EXPLODE ALONG BOTH THE
RETREATING WARM FRONT AND THE DRYLINE BETWEEN 3 AND 4 PM WITH
SIGNIFICANT SEVERE WEATHER LIKELY FROM THEN UNTIL AROUND 9 PM.
TORNADOES...VERY LARGE HAIL AND DESTRUCTIVE WINDS WILL ALL BE
LIKELY GIVEN THE SHEAR AND INSTABILITY THAT WILL RESIDE OVER THE
AREA. THE GREATEST TORNADO POTENTIAL WILL LIKELY BE IN THE 4-6 PM
TIME RANGE WITH LOW LEVEL SHEAR WEAKENING AFTER THAT TIME. FOR THE
HEAVILY POPULATED TULSA METRO AREA...4-5 PM LOOKS TO BE THE TIME
OF MOST CONCERN.

OVERALL DID NOT MAKE MANY CHANGES TO THE GOING FORECAST WITH JUST
A FEW FIRST PERIOD TWEAKS FOR CURRENT AND EXPECTED CONDITIONS.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

SHORT TERM...05
LONG TERM....06

PLATE
Hazardous weather outlook, May 10, 1:16 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
116 PM CDT SAT MAY 10 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
116 PM CDT SAT MAY 10 2008

...SEVERE THUNDERSTORMS INCLUDING TORNADOES EXPECTED THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...AFTER 3 PM....ENDING BY 8 PM.

        AREA AT GREATEST RISK...SOUTH OF A LINE FROM EUREKA
        SPRINGS TO MUSKOGEE TO EUFAULA.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ISOLATED ELEVATED THUNDERSTORMS ARE OCCURRING ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON. LARGE HAIL
IN EXCESS OF GOLFBALL SIZE HAS ACCOMPANIED SOME OF THESE STORMS.
THESE ELEVATED STORMS WILL CONTINUE TO POSE A LARGE HAIL THREAT
THROUHG 3 PM TO THE SOUTHEAST OF A GROVE TO OKMULGEE LINE.

A WARM FRONT IS LIFTING NORTH ACROSS THE AREA WITH EXTREME
INSTABILITY DEVELOPING IN ITS VICINITY. CAPE VALUES WILL LIKELY
EXCEED 4000 J/KG BY MID AFTERNOON. A DRYLINE WILL ALSO BE
APPROACHING THE AREA FROM THE WEST BY MID AFTERNOON. SURFACE BASED
THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP NEAR THE WARM FRONT
AND EAST OF THE DRYLINE BETWEEN 3 AND 4 PM. THE AMOUNT OF
INSTABILITY AND SHEAR SUGGESTS THAT THESE STORMS WILL QUICKLY
BECOME SEVERE WITH VERY LARGE HAIL TO BASEBALL SIZE...DESTRUCTIVE
WINDS TO 80 MILES AN HOUR AND TORNADOES ALL LIKELY WITH SOME OF
THE STORMS. A FEW STRONG TORNADOES WILL BE POSSIBLE...ESPECIALLY
FROM EAST CENTRAL OKLAHOMA INTO WEST CENTRAL ARKANSAS INCLUDING
THE ARKANSAS RIVER VALLEY AROUND FORT SMITH. THE MOST LIKELY TIME
FRAME FOR STRONG TORNADOES WILL BE BETWEEN 4 AND 7 PM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE NEEDED THIS
AFTERNOON. EMERGENCY MANAGERS SHOULD ENSURE ALL COMMUNICATION
MODES FOR SEVERE WEATHER OPERATIONS ARE READY AND VISIT THE
DECISION SUPPORT PAGE FOR UPDATES THROUGHOUT THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG AND GUSTY WINDS WILL DEVELOP IN THE AREA BEHIND THE CURRENT
STORM SYSTEM AS IT DEEPENS RAPIDLY ONCE IT MOVES EAST OF THE
REGION.

THERE WILL BE THUNDERSTORM POTENTIAL AGAIN IN THE AREA IN THE
MIDDLE OF NEXT WEEK AS THE NEXT WEATHER SYSTEM DEVELOPS IN THE
PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 10, 12:45 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             WESTVILLE               35.99N 94.57W
05/10/2008  E0.75 INCH       ADAIR              OK   LAW ENFORCEMENT

&&

MAT
Local storm report, May 10, 1:12 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
112 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             FARMINGTON              36.04N 94.25W
05/10/2008  M1.00 INCH       WASHINGTON         AR   EMERGENCY MNGR

&&

MAT
Local storm report, May 10, 1:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             FAYETTEVILLE            36.06N 94.16W
05/10/2008  E0.75 INCH       WASHINGTON         AR   BROADCAST MEDIA

&&

SFP
Local storm report, May 10, 1:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
133 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HAIL             STIDHAM                 35.37N 95.70W
05/10/2008  E0.75 INCH       MCINTOSH           OK   BROADCAST MEDIA

&&

SFP
Local storm report, May 10, 1:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
134 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     HAIL             LINCOLN                 35.95N 94.42W
05/10/2008  E1.00 INCH       WASHINGTON         AR   BROADCAST MEDIA

&&

SFP
Local storm report, May 10, 1:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
145 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             ONAPA                   35.41N 95.55W
05/10/2008  M1.00 INCH       MCINTOSH           OK   AMATEUR RADIO

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:14 AM CDTSpecial Weather StatementTSAWagoner46 min
May 10, 11:49 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner56 min
May 10, 12:30 PM CDTSevere Thunderstorm WarningTSAAdair30 min
May 10, 1:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh65 min
May 10, 2:14 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Pittsburg, Sequoyah46 min
May 10, 2:33 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore57 min
May 10, 2:40 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah65 min
May 10, 3:03 PM CDTSevere Thunderstorm WarningTSALeFlore57 min
May 10, 3:23 PM CDTWind AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more19 hr
May 10, 4:52 PM CDTSpecial Weather StatementTSAMcIntosh23 min
May 10, 4:59 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg61 min
May 10, 5:01 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner59 min
May 10, 5:08 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers52 min
May 10, 5:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg63 min
May 10, 5:14 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg61 min
May 10, 5:16 PM CDTTornado WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg59 min
May 10, 5:19 PM CDTTornado WarningTSAMcIntosh26 min
May 10, 5:24 PM CDTTornado WarningTSADelaware, Mayes66 min
May 10, 5:26 PM CDTTornado WarningTSACraig, Ottawa49 min
May 10, 5:29 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha31 min
May 10, 5:31 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee59 min
May 10, 5:39 PM CDTTornado WarningTSAAdair, Cherokee, Muskogee41 min
May 10, 5:44 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore, Pittsburg46 min
May 10, 5:49 PM CDTTornado WarningTSAPittsburg, Pushmataha41 min
May 10, 5:52 PM CDTTornado WarningTSADelaware53 min
May 10, 5:56 PM CDTTornado WarningTSALatimer, LeFlore, Pittsburg, Pushmataha49 min
May 10, 6:01 PM CDTSevere Thunderstorm WarningTSASequoyah59 min
May 10, 6:05 PM CDTTornado WarningTSAAdair, Delaware40 min
May 10, 6:11 PM CDTTornado WarningTSAAdair, Sequoyah34 min
May 10, 6:16 PM CDTTornado WarningTSALatimer, LeFlore44 min
May 10, 6:18 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha42 min
May 10, 6:24 PM CDTTornado WarningTSAPushmataha49 min
May 10, 6:41 PM CDTSevere Thunderstorm WarningTSAAdair45 min
May 10, 6:41 PM CDTTornado WarningTSALeFlore38 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.